# SDR DALA2023102408757

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,609 hours, 44,184 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0669 -DIV/DE- TO RIC DUE TO LT GEN OFF INDICATION AND APU ON MEL. CORRECTIVE ACTION: REPLACED LT GENERATOR CONTROL UNIT, R/R BPCU AND REPLACING LT IDG HARNESS DUE TO BROKEN GROUND TERMINAL. ALL OPS CK NML. REPLACED APU BATTERY AND CHARGER. APU CKS GOOD.
